# SDR DL757040868

- Difficulty date: September 10, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 20,886 hours, 9,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N333112
- Condition: Damaged
- Location: L1 Door Corner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DRILL START WAS ERRONEOUSLY MADE TO THE FUSELAGE SKIN NEAR THE LOWER FORWARD CORNER OF THE L1 DOOR CUTOUT.  THE AREA OF SKIN WITH THE DAMAGE WAS TRIMMED OUT.  THE TRIM OUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 093358-14, REV A.
